# SDR UIEA2017012700113

- Difficulty date: January 21, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,655 hours, 9,480 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE TAI VALVE STATUS MESSAGE.  PERFORMED FIM TASK 31-21-805 RESET MESSAGE. IAW FIM TASK 31-41-00.   PERFORMED OPS CHECK NORMAL NO FAULTS NOTED.
